Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Green Bay, WI

September 4, 2012Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Sep 4, 2012, 8:16 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2012, 8:16 PM CDT (01:16 UTC)
Expired
Sep 4, 2012, 8:51 PM CDT
In force
35 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 50 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 8:27 PM CDTTSTM WND GST 60Clintonville, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 3:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2450 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WUUS53 KGRB 050116
SVRGRB
WIC087-115-135-050200-
/O.NEW.KGRB.SV.W.0100.120905T0116Z-120905T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
816 PM CDT TUE SEP 4 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 900 PM CDT

* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES NORTHWEST OF EMBARRASS TO WAUPACA...AND MOVING EAST
  AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EMBARRASS AND CLINTONVILLE AROUND 820 PM CDT.
  NEW LONDON AROUND 825 PM CDT.
  SHAWANO AROUND 830 PM CDT.
  NAVARINO WILDLIFE AREA AROUND 835 PM CDT.
  BLACK CREEK AROUND 845 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
THORNTON...FITZGERALD CORNERS...ROYALTON...NORTHPORT...RED RIVER...
SUGAR BUSH...BELLE PLAINE...BEAR CREEK...ADAMS BEACH AND WOLF RIVER
BOTTOMS WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.

&&

LAT...LON 4483 8842 4425 8843 4431 8921 4480 8915
TIME...MOT...LOC 0115Z 278DEG 40KT 4479 8879 4431 8894
WIND...HAIL 60MPH 0.75IN

$$

EB
2 follow-up statements
630 
WWUS53 KGRB 050137
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
837 PM CDT TUE SEP 4 2012

WIC087-115-135-050200-
/O.CON.KGRB.SV.W.0100.000000T0000Z-120905T0200Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
837 PM CDT TUE SEP 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN 
SHAWANO...EASTERN WAUPACA AND WESTERN OUTAGAMIE COUNTIES UNTIL 900 
PM CDT...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF SHAWANO TO FREMONT...MOVING EAST AT 45 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

A WIND GUST OF 60 MPH WAS REPORTED BY A SPOTTER IN CLINTONVILLE AT 
827 PM CDT.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NAVARINO WILDLIFE AREA AROUND 840 PM CDT.
  BLACK CREEK AROUND 850 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE WOLF RIVER
BOTTOMS WILDLIFE AREA...LUNDS...STEPHENSVILLE...SHIOCTON...LEEMAN...
HORTONVILLE...SHAWANO LAKE...CECIL...NAVARINO AND GREENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...HAIL...AND DEADLY 
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE 
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4430 8912 4443 8900 4456 8895 4464 8894
      4481 8900 4483 8842 4425 8843
TIME...MOT...LOC 0135Z 278DEG 40KT 4478 8862 4429 8871
WIND...HAIL 60MPH 0.75IN

$$

EB
226 
WWUS53 KGRB 050151
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CDT TUE SEP 4 2012

WIC087-115-135-050159-
/O.CAN.KGRB.SV.W.0100.000000T0000Z-120905T0200Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
851 PM CDT TUE SEP 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...EASTERN WAUPACA AND
WESTERN OUTAGAMIE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE WITH 
THESE THUNDERSTORMS AS THEY MOVE ACROSS OUTAGAMIE COUNTY.

LAT...LON 4430 8912 4443 8900 4456 8895 4464 8894
      4481 8900 4483 8842 4425 8843
TIME...MOT...LOC 0149Z 278DEG 40KT 4476 8840 4427 8849

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 7:55 PM CDT, 21 minutes earlier.

Area forecast discussion, Sep 4, 7:55 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
755 PM CDT TUE SEP 4 2012

.UPDATE...LINE OF THUNDERSTORMS COMING OUT OF CENTRAL WI BECAME
HIGHLY ORGANIZED ABOUT 30-60 MIN AGO. BUT RADAR NOW SHOWING
OUTFLOW STARTING TO OUTRUN THE LINE...GENERALLY A SIGN STORMS HAVE
PEAKED AND STARTING TO WEAKEN. EXTENDED WATCH E TO ALL BUT THE
LAKESHORE. PRESENT RADAR TRENDS SUGGEST LINE SHOULD BE SUB-SEVERE
BY THE TIME IT REACHES THE LAKESHORE.

SKOWRONSKI
&&

.PREV DISCUSSION...ISSUED AT 722 PM CDT TUE SEP 4 2012...

UPDATE...N/S LINE OF STORMS MOVG THRU CENTRAL WI HAS INTENSIFIED
IN THE PAST 15-20 MINUTES. LOOKS LIKE PRIMARILY A WIND THREAT.
CONSIDERING EXTENDING WW 614 ANOTHER TIER OR TWO OF COUNTIES TO
THE E. WL MAKE DECISION ON THAT SHORTLY.

STILL SOME SVR POTENTIAL ACRS THE N...THOUGH IT DOES NOT LOOK AS
FAVORABLE AS FARTHER S. PLAN TO KEEP WATCH UP THERE FOR A WHILE
LONGER...THOUGH DON/T SEE IT RUNNING THROUGH ALL THE WAY TO THE
04Z EXPIRATION TIME.

SKOWRONSKI

DISCUSSION ISSUED AT 608 PM CDT TUE SEP 4 2012...

UPDATE...SVR STORMS VERY SLOWLY MAKING THEIR WAY TOWARD THE AREA
FM THE W. THE STRONGEST STORMS WERE DROPPING SE...SO IT LOOKS LIKE
THE SW CORNER OF THE AREA WL BE AT GREATEST RISK OF GETTING SVR
WX. STORMS HAVE BEEN PRIMARILY HAIL PRODUCERS THUS FAR...BUT
SHOWING SOMESIGNS OF BETTER WIND POTENTIAL WITHIN THE PAST 20
MINUTES OR SO.

EXPECT INSTABILITY TO WANE NOW THAT WE ARE APPROACHING SUNSET. AT
THIS POINT...WOULD NOT ANTICIPATE THE NEED TO EXTEND THE WATCH ANY
FARTHER E.

SHOULD BE SOME FG POTENTIAL AGAIN LATE TNGT. THOUGH SET-UP NOT AS
GOOD AS WE HAD THIS MORNING.

SKOWRONSKI

DISCUSSION ISSUED AT 223 PM CDT TUE SEP 4 2012...

SHORT TERM...TNGT AND WED. ACTIVE WEATHER PERIOD EXPECTED OVER
THE NEXT 24 HOURS AS INITIAL CONVECTIVE ACTIVITY AHEAD OF WEAK
SFC TROF MOVES ACROSS THE REGION THIS EVENING. THIS ACTIVITY TO BE
FOLLOWED BY ANOTHER ROUND OF SHOWERS/THUNDERSTORMS LATE TNGT THRU
MOST OF WED ASSOCIATED WITH A CDFNT. TRYING TO TIME BOTH OF THESE
PCPN CHCS TO BE THE PRIMARY FCST FOCUS.

THE 19Z MSAS SFC ANALYSIS INDICATED A WEAK AREA OF HI PRES OVER
LWR MI...WHILE A SFC TROF WAS LOCATED ON THE MN/WI BORDER. THE
ATMOSPHERE IS PRIMED FOR THUNDERSTORM DEVELOPMENT OVER WI WITH
STRONG INSTABILITY AND A LOT OF MOISTURE AVAILABLE.

STILL EXPECT TO SEE CONVECTION FIRE LATE THIS AFTERNOON OVER ERN
MN/WRN WI AHEAD OF THE SFC TROF WITH PLENTY OF INSTABILITY/LOW-
LEVEL MOISTURE IN PLACE. THESE STORMS COULD BE STRONG TO SEVERE
GIVEN THE MODERATE AMOUNT OF SHEAR OVER THE REGION HEADED INTO THE
EARLY EVENING HOURS. AS SFC HEATING WANES THIS EVENING...EXPECT
THUNDERSTORM ACTIVITY TO DIMINISH TOWARD ERN WI...THUS HIGHEST
POPS HAVE BEEN PLACED ACROSS CNTRL WI. WEAK SUBSIDENCE SHOULD
ALLOW FOR SKIES TO TEMPORARILY BECOME PARTLY CLOUDY AND WITH LIGHT
WINDS/DEW PTS IN THE 60S...WE COULD SEE SOME PATCHY FOG DEVELOP
ONCE AGAIN AND HAVED ADDED THIS TO THE FCST. THE BREAK IN PCPN
CHCS TO BE SHORT-LIVED AS A STRONG SHORTWAVE TROF/ATTENDANT CDFNT
SWEEP INTO THE UPR MS VALLEY LATER TNGT. ONSET OF WAA AND PRE-
FRONTAL ASCENT WL GENERATE A LARGE AREA OF SHOWERS/THUNDERSTORMS
WHICH WL BE APPROACHING THE FCST AREA BY DAYBREAK.

SHOWERS/THUNDERSTORMS WL SWEEP ACROSS NE WI WED MORNING AND
QUICKLY PUSH TO THE EAST DURING THE AFTERNOON. EVEN THO TIMING OF
THE COLD FRONTAL PASSAGE IS NOT IDEAL...STRENGTH OF THE MID-LEVEL
SPEED MAX ACCOMPANIED BY FRONTAL LIFT...MODERATE INSTABILITY...
STRONG SHEAR AND PLENTY OF MOISTURE...COULD BRING A ROUND OF
STRONG TO SEVERE STORMS TO MOST OF THE REGION DURING THE MORNING
HOURS BEFORE DRYING CONDITIONS BEGIN TO ADVECT INTO THE REGION
DURING THE AFTERNOON. MAX TEMPS TO BE HELD DOWN BY CLOUDS/PCPN IN
THE MORNING BEFORE SOME CLEARING LATER IN THE DAY ALLOWS TEMPS TO
RECOVER INTO THE 75-80 DEG RANGE.

LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY.
COOLER AND DRIER AIR BUT STILL CLOSER TO NORMAL TEMPERATURES
EXPECTED FOR THE REMAINDER OF THE WEEK IN THE WAKE OF A COLD FRONT
ON WEDNESDAY.

SURFACE HIGH PRESSURE SYSTEM TO DRIFT OVER THE REGION WEDNESDAY
NIGHT INTO THURSDAY. ANOTHER SHORT WAVE TROUGH WITH COLD FRONT IS
EXPECTED TO DROP OVER THE STATE THURSDAY NIGHT INTO FRIDAY. WILL
CONTINUE THE SHOWERS MENTION DUE TO THE FRONT AND UPPER JET
SUPPORT. THESE FEATURES DRIFT SOUTH OF AREA BY FRIDAY NIGHT. WILL
KEEP A CHANCE LINGERING OVER THE SOUTHEAST PORTION FRIDAY NIGHT DUE
TO THE UPPER LOW STILL DROPPING SOUTH.

MEDIUM RANGE MODELS HAVE TRENDED TOWARD A BETTER CONSENSUS WITH
THE PROGRESSION WITH THE UPPER LOW THIS WEEKEND. THE PREVIOUS LOWER
ECMWF HAS TRENDED TOWARD THE MORE PROGRESSIVE UK AND GFS...SO WILL
KEEP THE DRY FORECAST WITH LESS CLOUDS FOR THE WEEKEND GOING.

OVERALL QUIET WEATHER ANTICIPATED AS AN UPPER RIDGE BUILDS INTO
THE NORTHERN AND CENTRAL PLAINS...LEAVING THE FORECAST AREA IN THE
A NORTHWEST FLOW REGIME. PERHAPS A WARM UP FAR THE EARLY PART OF NEXT
WEEK DEPENDING ON HOW FAST THE UPPER RIDGE DRIFTS EAST WITH THE
RETURN FLOW OVER THE GREAT LAKES REGION.
&&

.AVIATION...FOR 00Z TAF ISSUANCE. TSTMS WL BE THE MAIN AVIATION
HAZARD THIS EVENING. LOOKS LIKE THE STRONGEST STORMS WL TRACK ACRS
THE SW PART OF THE AREA...PROBABLY TO THE S AND W OF AUW/CWA.
COULD BE A PERIOD OF FAIRLY WIDESPREAD IFR/LIFR CONDITIONS LATER
TNGT AS FG ONCE AGAIN FORMS. BUT WINDS JUST ABV THE SFC WL BE
STRONGER THAN 24 HRS AGO...ESP LATE TNGT. ALSO...INCOMING CLDS
AHEAD OF THE NEXT UPR SHRTWV WL ALSO ARRIVE LATE AT NGT. BOTH
THOSE FACTORS SHOULD KEEP VSBYS FM BECOMING AS POOR AS THEY DID
EARLY THIS MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 4, 11:53 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 AM CDT TUE SEP 4 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1153 AM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE UPPER MISSISSIPPI
VALLEY THIS AFTERNOON AND MOVE TOWARD CENTRAL WISCONSIN BY EARLY
EVENING. THERE IS A POSSIBILITY THAT SOME OF THESE STORMS COULD
BECOME SEVERE WITH THE MAIN HAZARDS BEING LARGE HAIL AND DAMAGING
WINDS. THE THUNDERSTORMS ARE THEN FORECAST TO REACH EASTERN
WISCONSIN LATER IN THE EVENING...BUT WEAKEN IN THE PROCESS.

ANOTHER ROUND OF THUNDERSTORMS IS THEN EXPECTED TO DEVELOP LATE
TONIGHT AND APPROACH CENTRAL WISCONSIN TOWARD DAYBREAK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE OVER THE
ENTIRE AREA THROUGH AT LEAST WEDNESDAY MORNING AS AN UPPER LEVEL
DISTURBANCE AND COLD FRONT MOVE ACROSS THE AREA. DAMAGING WINDS
AND LARGE HAIL ARE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED THIS EVENING AND AGAIN LATE
TONIGHT INTO WEDNESDAY MORNING.

LMZ521-522-541>543-051700-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1153 AM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. A FEW OF THESE
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY WEDNESDAY. ISOLATED STRONG THUNDERSTORMS WITH
GUSTY WINDS AND HAIL ARE POSSIBLE.

AK

In the hours before

Local storm report, Sep 4, 7:21 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
721 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     STRATFORD               44.79N 90.08W
09/04/2012                   MARATHON           WI   LAW ENFORCEMENT

            GLASS WINDOW BLOWN IN AT GAS STATION. ALSO POWER LINES
            DOWN SOUTH OF STRATFORD.

&&
Local storm report, Sep 4, 7:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             5 SW JUNCTION CITY      44.53N 89.82W
09/04/2012  E0.75 INCH       PORTAGE            WI   TRAINED SPOTTER

&&
Local storm report, Sep 4, 7:31 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 W MARSHFIELD          44.66N 90.20W
09/04/2012                   WOOD               WI   PUBLIC

            A FEW TREES BLOWN DOWN...UP TO 8 INCHES IN DIAMETER.
            REPORTED BY WSAW-TV.

&&
Local storm report, Sep 4, 7:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     PLOVER                  44.45N 89.53W
09/04/2012  E60 MPH          PORTAGE            WI   TRAINED SPOTTER

&&
Local storm report, Sep 4, 7:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
747 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     ROTHSCHILD              44.88N 89.61W
09/04/2012                   MARATHON           WI   LAW ENFORCEMENT

            HIGHWAY SIGN AT HWY 29 AND 51 INTERCHANGE BENT OVER TO

            GROUND AT BASE...STEEL POSTS. WIND ESTIMATED OVER 60 MPH.

&&
Special weather statement, Sep 4, 8:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 PM CDT TUE SEP 4 2012

WIZ038-039-048-049-050200-
BROWN-CALUMET-OUTAGAMIE-WINNEBAGO-
801 PM CDT TUE SEP 4 2012

...THUNDERSTORMS WITH STRONG WINDS IN CENTRAL WISCONSIN MOVING
TOWARD FOX VALLEY...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS OVER CENTRAL WISCONSIN. THE STORMS WERE MOVING
EAST AT 35 MPH TOWARD THE FOX VALLEY.

IF THE LINE OF STORMS HOLDS TOGETHER...IT WILL AFFECT APPLETON AND
GREEN BAY BETWEEN 830 PM AND 915 PM. WINDS OVER 50 MPH AND HEAVY
DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

BOATERS IN THE PATH OF THE STORMS SHOULD GET OFF RIVERS AND LAKES.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:40 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca, Waushara39 min
Sep 4, 8:56 PM CDTSpecial Marine WarningGRB49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.